MathSciNet Relay Station
MathSciNet bibliographic data
MR1130726 68T10 (04A72)
Bobrowski, Leon; Bezdek, James C. $c$-means clustering with the $l_1$ and $l_\infty$ norms. IEEE Trans. Systems Man Cybernet. 21 (1991), no. 3, 545–554.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement